Title: A modified Newton iteration for finding nonnegative Z-eigenpairs of a nonnegative tensor
Authors: Guo, Chun-Hua
Lin, Wen-Wei
Liu, Ching-Sung
應用數學系
Department of Applied Mathematics
Keywords: Nonnegative tensor;Transition probability tensor;Nonnegative Z-eigenpair;Modified Newton iteration;Quadratic convergence;65F15;65F50
Issue Date: 1-Feb-2019
Abstract: We propose a modified Newton iteration for finding some nonnegative Z-eigenpairs of a nonnegative tensor. When the tensor is irreducible, all nonnegative eigenpairs are known to be positive. We prove local quadratic convergence of the new iteration to any positive eigenpair of a nonnegative tensor, under the usual assumption guaranteeing the local quadratic convergence of the original Newton iteration. A big advantage of the modified Newton iteration is that it seems capable of finding a nonnegative eigenpair starting with any positive unit vector. Special attention is paid to transition probability tensors.
URI: http://dx.doi.org/10.1007/s11075-018-0498-y
http://hdl.handle.net/11536/148801
ISSN: 1017-1398
DOI: 10.1007/s11075-018-0498-y
Journal: NUMERICAL ALGORITHMS
Volume: 80
Begin Page: 595
End Page: 616
Appears in Collections:Articles